Translator Disclaimer
2017 Variance Jensen Type Inequalities for General Lebesgue Integral with Applications
Silvestru S. Dragomir
Author Affiliations +
Real Anal. Exchange 42(1): 121-148 (2017).

Abstract

Some inequalities similar to Jensen inequalities for general Lebesgue integral are obtained. Applications for functions of self adjoint operators and functions of unitary operators on complex Hilbert spaces are provided as well.

Citation

Download Citation

Silvestru S. Dragomir. "Variance Jensen Type Inequalities for General Lebesgue Integral with Applications." Real Anal. Exchange 42 (1) 121 - 148, 2017.

Information

Published: 2017
First available in Project Euclid: 27 March 2017

zbMATH: 06848943
MathSciNet: MR3702558

Subjects:
Primary: 26D10, 26D15
Secondary: 47A63

Rights: Copyright © 2017 Michigan State University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • 2017
Back to Top